Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On uniformly bounded spherical functions in Hilbert space
Author: Chojnacki, W.
Citation: Aequationes Mathematicae, 2011; 81(1-2):135-154
Publisher: Birkhaeuser Verlag AG
Issue Date: 2011
ISSN: 0001-9054
Statement of
Wojciech Chojnacki
Keywords: Spherical function; group representation; cosine function; similarity; normality; *-mapping
Rights: Copyright Springer Basel AG 2010
RMID: 0020103250
DOI: 10.1007/s00010-010-0037-y
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.